MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MONITOR A13, T MOBILE; MCOT MONITOR - A13 - T-MOBILE

BRAEMAR MANUFACTURING, LLC C6 MONITOR A13, T MOBILE; MCOT MONITOR - A13 - T-MOBILE
Model Number 02-02119
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on 15 july 2024 the c6 monitor charger seem to melted in the monitor.A replacement was ordered.No injuries were reported.Additional information was requested but could not be obtained.
 
Additional Manufacturer Narrative
It was reported that the c6 monitor charger melted into the monitor.The device was returned for investigation.He monitor was inspected for general physical integrity and a melted charge port was identified.Melted residue from the usb-c charging cable was observed around the mouth of the port through to the inside cavity.A visual inspection of the usb-c cable also identified a melted cable, indicative of thermal damage.No further functional test of the monitor was performed due to the extent of damage to the charging port.Engineering evaluation was able to confirm the reported event of "monitor seems to be melted into charger".There was clear evidence of heat damage to both the usb-c charging cable and the charging port of the a13 monitor.The most likely root cause is an electrical fault within the usb-c cable, allowing excess current to flow through to the monitor.Am&d philips is further investigating this known allegation.

Brand Name
C6 MONITOR A13, T MOBILE
Common Device Name
MCOT MONITOR - A13 - T-MOBILE
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key19783504
Report Number2133409-2024-00042
Device Sequence Number8068477
Product Code DSI
UDI-Device IdentifierB146C6M80
UDI-Public+B146C6M80
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-02119
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer08/14/2024
Initial Report FDA Received Date07/19/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHARGING CABLE - MONITOR - A TO C, 01-01970
Patient Age31 YR
Patient SexFemale